# SDR 98FDEA00105

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 692083828
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0025 006 CORROSION ON LOWER CHORD BS 1130, WL 201, LBL 25 TO RBL 25.  REPAIRED LOWER CHORD AT BS 1130, WL 201, LBL 62 TO RBL 62.  ALL WORK DONE IAW FED-EX EA NR 7-5310-37462.
